MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-411-E
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
As reported: "during surgery, the wire of the ts poly implant was partially exposed and not fully seated even before implantation.Please see the attached picture." per mps: occurred during a mako knee.The wire was protruding, and when the surgeon tried to seat it the wire came out.There was approximately a 5 minute surgical delay with a tourniquet in use.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a triathlon insert was reported.The event was confirmed via the provided photo.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that during a mako knee surgery, the wire of the ts poly implant was partially exposed and not fully seated even before implantation.It was further reported that the wire was protruding, and when the surgeon tried to seat it the wire came out.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device is needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13049300
Report Number0002249697-2021-02077
Device Sequence Number16500638
Product Code MBH
UDI-Device Identifier07613327287691
UDI-Public07613327287691
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5537-G-411-E
Device Catalogue Number5537-G-411-E
Device Lot Number326NMV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale
Patient Weight120 KG